Extended Riemann-Liouville type fractional derivative operator with applications

P Agarwal, JJ Nieto, MJ Luo - Open Mathematics, 2017 - degruyter.com
The main purpose of this paper is to introduce a class of new extended forms of the beta
function, Gauss hypergeometric function and Appell-Lauricella hypergeometric functions by …

[PDF][PDF] Controllability and Hyers-Ulam stability results of initial value problems for fractional differential equations via generalized proportional-Caputo fractional …

MI Abbas - Notes, 2021 - academia.edu
This paper concerns the investigation of controllability and Hyers-Ulam stability of initial
value problems for fractional differential equations via generalized proportional-Caputo …

The boundedness of fractional integral operators in local and global mixed Morrey-type spaces

H Zhang, J Zhou - Positivity, 2022 - Springer
In this paper, we introduce the local and global mixed Morrey-type spaces and show some
properties. Besides, we investigate the boundedness of the fractional integral operators I α …

[PDF][PDF] Nonexistence of global solutions of a delayed wave equation with variable-exponents

E Piskin, H Yüksekkaya - Miskolc Mathematical Notes, 2021 - researchgate.net
Nonexistence of global solutions of a delayed wave equation with variable-exponents Page 1
Miskolc Mathematical Notes HU e-ISSN 1787-2413 Vol. 22 (2021), No. 2, pp. 841–859 DOI …

Non‐instantaneous impulsive fractional integro‐differential equations with proportional fractional derivatives with respect to another function

MI Abbas - Mathematical Methods in the Applied Sciences, 2021 - Wiley Online Library
This paper concerns the existence and uniqueness of solutions of non‐instantaneous
impulsive fractional integro‐differential equations with proportional fractional derivatives with …

The influence of the coefficients of a system of wave equations coupled by velocities on its stabilization

M Akil, M Ghader, A Wehbe - SeMA Journal, 2021 - Springer
In this work, we consider a system of two wave equations coupled by velocities in a one-
dimensional space, with one boundary fractional dam**. First, we show that the system is …

Strongly nonlinear elliptic problem with measure data in Musielak-Orlicz spaces

A Benkirane, B El Haji, M El Moumni - Complex Variables and …, 2022 - Taylor & Francis
In this paper, we investigate the existence theorem of entropy solutions for nonlinear elliptic
problem of the type− div⁡(a (x, u,∇ u)+ Φ (x, u))+ g (x, u,∇ u)= μ in Ω, in the setting of …

[PDF][PDF] Commutators of fractional integrals on martingale Morrey spaces

E Nakai, G Sadasue - Math. Inequal. Appl, 2019 - files.ele-math.com
On martingale Morrey spaces we give necessary and sufficient conditions for the
boundedness and compactness of the commutator generated by the fractional integral and a …

[PDF][PDF] A time-nonlocal inverse problem for a hyperbolic equation with an integral overdetermination condition

Y Mehraliyev, E Azizbayov - Electronic Journal of Qualitative …, 2021 - math.u-szeged.hu
This article is concerned with the study of the unique solvability of a timenonlocal inverse
boundary value problem for second-order hyperbolic equation with an integral …

Interpolations of mixed-norm function spaces

S Wu, D Yang, W Yuan - Bulletin of the Malaysian Mathematical Sciences …, 2022 - Springer
This article is devoted to presenting a general interpolation result on mixed-norm function
spaces generated by quasi-Banach lattices. Under certain conditions, the authors show that …